# SDR VNAA202102031111

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 38,090 hours, 36,522 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: GG670800033
- Part serial: 11378
- Condition: Warning Message
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 120KTS, THEY REJECTED TAKEOFF FOR WING ANTI-ICE CAUTION MESSAGE.  MX DEFERRED WING ANTI-ICE TEMP SENSOR.  WHILE PERFORMING RT WING ANTI-ICE VALVE OPS CHECK, NOTED RT MODULATING AND S/O VALVE OPERATING VERY DELAYED AND SLOW.  R & R RT MODULATING AND S/O VALVE IAW CRJ900 AMM30-12-02-000/400-801.  OPS CHECK AND LEAK CHECK GOOD.  THIS CLEAR MEL.  NO M FUNCTION.  B1-007765
